# SDR ASOA20150406085V

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 36,157 hours, 27,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480603SD
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CARGO DOOR LOWER BEAM NEEDS REMOVED.  MAINTENANCE R & R CARGO DOOR CUTOUT LOWER BEAM FRAME 65-68 IAW SRM 51-40-02 AND IS DETERMINED TO BE MAJOR IAW SOP 5702.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
